# SDR CA121210008

- Difficulty date: November 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 7,212 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2711 · Aileron Tab Control System
- Part: Sprocket
- Part number: 25133151
- Condition: Failed
- Location: Trim Wheel
- Part time: 7,174 hours
- Component: Aileron Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE DRIVE GEAR`S, SPROCKET, RETAINING ROLL PIN HAD COME OFF, RESULTING OF SPROCKET TURNING FREELY ON ITS SHAFT. CONTROL KNOB UNABLE TO TURN THE DRIVE GEAR SPROCKET.  TRIM TAB FROZE IN ACTUAL POSITION.  RESULTING IN A RT WING HEAVY INCREASING WITH AIRSPEED.
